MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ATV10F45/80
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 15 november 2023, a 30mm amplatzer multi-fenestrated septal occluder - cribriform was chosen for an atrial septal defect (asd) case using a 10f amplatzer trevisio intravascular delivery system.During procedure, patient was under general anesthesia (ga), during the deployment of 30mm cribriform, the device had a bulbous appearance.The 30mm cribriform was re-prepared and put in the place for the second time, there was approximately 4-5 screens/ 30-45 seconds of st elevation from air in the right coronary artery (rca).The implanter suspected the cause of st elevation was air embolus and there was a persistent leak around the distal end of the device and through the device.The case of air embolus was the residual air from flushing the system.There was no intervention for the st elevation.All other vital remained stable.Patient remind hemodynamically stable and ecg (electrocardiogram) returned to normal within 1-2 minutes.During the deployment, the device had a bulbous appearance.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment.The was no report of any angulation/kink noticed with the delivery system.A new 22mm amplatzer septal occluder was chosen and implanted using the same 10f delivery system.The patient required a prolonged procedural time to complete case.The patient was reported stable and recovering.
 
Additional Manufacturer Narrative
An event of st elevation during the procedure suspected to be due to air embolism was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated the cause of air embolus was the residual air from flushing the system.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on 15 november 2023, a 30mm amplatzer multi-fenestrated septal cribriform occluder was chosen for an atrial septal defect (asd) case using a 10f amplatzer trevisio intravascular delivery system.During procedure, patient was under general anesthesia (ga), during the deployment of 30mm cribriform, the device had a bulbous appearance.The 30mm cribriform was re-prepared and put in the place for the second time, there was approximately 4-5 screens/ 30-45 seconds of st elevation from air in the right coronary artery (rca).The implanter suspected the cause of st elevation was air embolus and there was a persistent leak around the distal end of the device and through the device.The case of air embolus was the residual air from flushing the system.There was no intervention for the st elevation.All other vitals remained stable.Patient remained hemodynamically stable, and electrocardiogram (ecg) returned to normal within 1-2 minutes.During the deployment, the device had a bulbous appearance.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment.There was no report of any angulation/kink noticed with the delivery system.A new 22mm amplatzer septal occluder was chosen and implanted using the same 10f delivery system.The patient required a prolonged procedural time to complete case.The patient was reported stable and recovering.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18358715
Report Number2135147-2023-05582
Device Sequence Number12766310
Product Code DQY
UDI-Device Identifier05415067030948
UDI-Public05415067030948
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number9-ATV10F45/80
Device Lot Number8854677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight70 KG